Open Access
Translator Disclaimer
2013 State-Feedback Stabilization for a Class of Stochastic Feedforward Nonlinear Time-Delay Systems
Liang Liu, Zhandong Yu, Qi Zhou, Hamid Reza Karimi
Abstr. Appl. Anal. 2013(SI03): 1-8 (2013). DOI: 10.1155/2013/151374

Abstract

We investigate the state-feedback stabilization problem for a class of stochastic feedforward nonlinear time-delay systems. By using the homogeneous domination approach and choosing an appropriate Lyapunov-Krasovskii functional, the delay-independent state-feedback controller is explicitly constructed such that the closed-loop system is globally asymptotically stable in probability. A simulation example is provided to demonstrate the effectiveness of the proposed design method.

Citation

Download Citation

Liang Liu. Zhandong Yu. Qi Zhou. Hamid Reza Karimi. "State-Feedback Stabilization for a Class of Stochastic Feedforward Nonlinear Time-Delay Systems." Abstr. Appl. Anal. 2013 (SI03) 1 - 8, 2013. https://doi.org/10.1155/2013/151374

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1293.93612
MathSciNet: MR3139465
Digital Object Identifier: 10.1155/2013/151374

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI03 • 2013
Back to Top